MathSciNet Relay Station
MathSciNet bibliographic data
MR2515515 46H30 (44A10)
Glöckner, Helge; Lucht, Lutz G.; Porubský, Štefan General Dirichlet series, arithmetic convolution equations and Laplace transforms. Studia Math. 193 (2009), no. 2, 109–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement